... in 2 weeks
This is not a medication that will treat IBS long term.
According to the safety information on Rifaximin diarrhea may develop while you use the antibiotic or within several months after you stop using it. Contact your doctor right away if stomach pain or cramps, severe diarrhea, or bloody stools occur. Do not treat diarrhea without first checking with your doctor.
Read more at https://www.drugs.com/cdi/rifaximin.html#DpZofm78pphgtUgP.99
You should contact your doctor asap
- Rifaximin Information for Consumers
- Rifaximin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Rifaximin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Feb 2013 • 1 answer
Posted 20 Oct 2013 • 2 answers
Posted 12 Feb 2015 • 1 answer
Posted 11 Jan 2016 • 0 answers
Posted 18 Sep 2017 • 0 answers